# SDR SIMA200729904

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 8,784 hours, 7,812 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 7312212505
- Part serial: 1458198
- Condition: Stuck
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV DOOR STUCK CLOSED.  REMOVED AND REPLACED LAV DOOR IAW EMB 145 AMM 25-44-01, OPS CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
